Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Infant having fever, cough, rashes all over body. What med should i prefer?

Ma son s 7mnths old wid 8.75kgs. He was having fever . Cough cold from 5days. Doctr gave him clavam n maxtra syrup for cold nw fever s cured but the cough s still thr. The whole nite he suffers from cough. Can maxtr syrup b continued? N wat s clavam for? Nw after fever he has got rashes in his whole body. V suspectd it as measels bt doctr said no its due to the viral fever. Wat r sch rashes?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, thanks for posting your query

Your child has developed rashes due to viral fever which we call as viral exanthematous reaction

clavam is an antibiotic to be given for 5 days

you may review with your doctor whether to continue Maxra or another syrup for cough

The rashes will resolve in about a week , you may do the following;

Use a mild body cleanser
Apply moisturiser after bath
Apply calosft lotion over the rashes
Use cotton clothes for the baby

hope this answers your concern
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor